# SDR UIEA2020050700968

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 69B018343
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BRACKET, R/H WING TO BODY FAIRING FRAME FWD AND AFT SIDE, STA 840, RBL 32. TOTAL 2EA.( REMOVED DAMAGED PARTS IAW SRM 51-40-02 REV. 45. INSTALL NEW PARTS IAW SRM 51-40-02 REV. 45 AND DWG NO. 65B06703 SHEET 2, REV. 1, AND DWG NO. 65B04117 SHEET 2 REV. IV AND DWG NO. 65N04118 SHEET 2 REV. 8, AND DWG NO. 65B04118 SHEET 4 REV. H. JOB COMPLETED AND CONDITION CHECK NORMAL. )
